Phenylephrine HCL 2.5mg, CPM 1mg, Paracetamol 125mg is an anti-inflammatory pediatric range syrup that helps in the treatment of allergies, common cold, excessive sneezing, watery eyes, conjunction, stuffy nose, etc. The provides relief to the child as it contains the against that increases immunity and reduces the symptoms of diseases. Children are very much prone to viruses and allergies, The common cold may come with mild fever and headaches, and the prominent cause of it is the virus. This is caused due to the virus called rhinovirus that attacks the cells and reduces their immunity to fight the viruses.
The oral suspension syrup is made using various types of salts such as Phenylephrine HCL 2.5mg, CPM 1mg, and Paracetamol 125mg. Each is used in a different type of quantity and offers the result accordingly. Phenylephrine is a decongestant that offers relief from congestion as this reduced the production of mucus. Paracetamol is a mild analgesic and antipyretic that benefits children by reducing the chemical signals that indicated brain pain and fever. CPM or Chlorpheniramine maleate is an antihistamine also called antiallergic that is responsible for blocking histamine that primarily causes allergies. The overall benefits of salt result in a boost of health reducing the symptoms of allergies and colds in children.
There are some precautions which are needed to be taken care of while using the Phenylephrine HCL 2.5mg, CPM 1mg, and Paracetamol 125mg oral suspension syrup. This helps in the treatment but only when taken with care. The need to look after the children’s health and the body’s responses after the consumption of syrup. Provides oral suspension syrup in a limited quantity as per the instruction of a pediatrician. Kindly avoid taking it while you are pregnant. The are some common side effects of the syrup too such as nausea, drowsiness, irritated mood, and loss of appetite. If any of these occur in a severe manner. Kindly repost to the doctor.
Uses of Phenylephrine HCL, CPM, Paracetamol Oral Suspension Syrup
The benefits of this oral suspension syrup are mentioned below. Kindly follow precautions for better results.
- It reduces the symptoms of cold and cough.
- It treats the allergies caused due to dust.
- Helps in curing common fever.
- The reduces pain that occurs from cold and fever.
- It vblocks teh action fo histamine.
- It contains an antipyretic agent that reduces the pain receptors towards the pains.
Precaution with Phenylephrine HCL, CPM, Paracetamol Oral Suspension Syrup
There are some precautions which are needed to be taken care to attain the best results.
- Try to offer the syrup in a limited quantity only.
- Do not give the syrup to the infant.
- This syrup needs the guidance of a pediatrician.
- Try to maintain a healthy diet.
- The use of any other medicine in the combination is prohibited.
- This is not for pregnant women and adults.
Side Effects of Phenylephrine HCL, CPM, Paracetamol Oral Suspension Syrup
The common side effects of the use of this oral suspension syrup are mentioned below.
- Loss of appetite
- Irritate mood of the child.
Storage – Keep the Phenylephrine HCL, CPM, and Paracetamol Oral Suspension Syrup stored in a cool and dry place with no contact with sunlight.
Note- Phenylephrine HCL, CPM, and Paracetamol Oral Suspension Syrup is only for external use.